# SDR USAA010949

- Difficulty date: July 25, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Part time: 30,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ELEVATOR HAS CARBON DELAMINATION, .040 INCH DEEP BY .25 INCH DIAMETER, BOTTOM SIDE OF ELEVATOR 52 INCHES FROM BOTTOM END.  REPAIR PER SRM 55-20-1 AND 51-70-17 PER EA 71791.  (M)
